New treatments are found every day. View current Simvastatin research studies and Concerta clinical trials
Recent drug comparisons: Simvastatin and Concerta Clonazepam and Doxycycline Augmentin and Amoxicillin Methadone and Benadryl Dilaudid and Clindamycin Azithromycin and Lisinopril Clonazepam and Doxycycline Atenolol and Lithium Metoprolol and Lisinopril Soma and Diazepam Methotrexate and Doxycycline Percocet and Fentanyl Penicillin and Aspirin Tylenol and Calcium Clonazepam and Azithromycin Ibuprofen and Viagra Percocet and Atenolol Metformin and Potassium Tramadol and Citalopram Clindamycin and Baclofen Cyclobenzaprine and Methotrexate Plavix and Metformin Hydroxyzine and Fluoxetine Clonidine and Soma Flagyl and Cipro Acetaminophen and Dopamine Azithromycin and Tramadol Propranolol and Lithium Flagyl and Calcium Baclofen and Premarin Ibuprofen and Amitriptyline COZAAR and SPIRONOLACTONE Nexium and Ritalin Prednisone and Baclofen Ibuprofen and Viagra Cyclobenzaprine and Lipitor Phentermine and Prednisone Risperdal and Codeine Diclofenac and Clonidine Viagra and Benadryl
I been on simastatin 20gms for 4 yrs. I remember I did had a rash last Aug 09 and it was realy itch. After 2 wks of suffering. I finally made Appt. with my Dr.. They schelule me for the following week. The day I planed t
:(vvery dissy imsoniac light headness.................. =-O
A few months ago my doctor prescribed 40mg simvastatin to take one before bedtime ,and he never told me anything about the side efect of thid drug,I have started feeling some muscle pain and abdomnel paint that was later on after I started taking the
Blurred vision, like I was looking through water around the outside of my eyes, then very dizz, faint but not fainting--this has happened twice, I was shaky and weak after--it was frightening.....
Extreme muscle pain in legs, shoulders, neck and back. already had fibromyalgia and this was worse than any pain had previous to taking simvastatin. I was on it a yr. I had chonic insomnia, chest pain like pneumonia, so tired couldn't hardly move. co
Has anyone taking this medication after a year,expierenced headaches?
Have been on Zocor for almost 10 years with no problems but 6 months ago started getting rash on my left side which seems to be less annoying with good skin lotion. I also take some vitamin pills that have 1000% niacin(for building good HDL) and Niac
I accedently mixed concerta with asprin and i feel seriously messed up. is it somthing to do with the asprin or is it unrelated? please help
I am just starting my treatment of add with concerta well i have experienced extreme fatigue, sleepinessand mild hallucinations when falling asleep.
I am taking 40 mg of simvaststin and my hair is really falling out bad. it stated this after i've been on the drug for awhile. should i stop taking it to see will my hair stop coming out from the root?
I can certainly sympathize. I began taking 40mg dose of Zocor inNovember of 2009 three days a week. Took for 6 months. Had blood work done in March. Cholesterol level dropped to 206. Doctor
Ask your Doctor for Rosuvastain, (nothing wrong with simvastatin just dont suit everyone and ther'e cheap thats why the Doc tries them first)
Before taking Restasis read about the side effects of other medications you are taking that maybe the cause of your dry eyes. I was prescribed Restasis but learned that Simvastatin was really the cause of my dry eyes.&am
Diagnosed with hypercromatosis. treatment blood letting. type 2 diabetic treatment 80mg gliclazide tablets. 2mths high blood presure perindopril 4mg simvastatin 40mg tablets. 4mg folic acid. problems weight gain. height 5.7 . 15 stone. feet swelling.
Have only taken for one month. Currently I am doing a lot of manual labor, spring gardening, etc. and practicing yoga. I have had some mild muscle soreness but I have attributed it to these reasons. Previously took Simvastatin and had to stop as I h
I amhaving a problem that , I have lost my taste in my mouth for a while now, I was taking simvastatin prevoius and the doctor advise to change to Aspavor I am taking it for almost month. Please tell me what should I do now.
Hi i have been on ramipril about 4 years now. but i am also taking amlopdine'simvastatin'tramadol'naproxen'and lansoprazole.which are causing all sorts problems such as extreme muscle pain and stomach pain swollen eyelids swollen throat rashes. inso
I don't know if it is simvastatin related or not. I have been on Plavix, metrolol, and simvastatin for about 15 months, following a heart attack and inplacement of stents. Also, within that period, I was diagnosed with entrometria
I have been taking Simvastatin for a year, started to expierence headaches. Has anyone had this happe?